How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist, Doctor (MD)
Category: Health
Satisfied Customers: 4766
Experience:  Board Certified in 2 Specialties, VERIFIED,American, trained and located in United States
Type Your Health Question Here...
Internist is online now
A new question is answered every 9 seconds

Im out of work and low on money and opted for the $9.00 a

Resolved Question:

I'm out of work and low on money and opted for the $9.00 answer
Submitted: 7 years ago.
Category: Health
Expert:  Internist replied 7 years ago.
what is your question?
Customer: replied 7 years ago.

Both feet and legs up to my knees are quite swollen after I went without taking my Lantus for over a week.


I got some NPH insulin which is more affordable and started on that 4 days ago, but the swelling persists. Will the swelling go down if I stay in control?


I lost my job and health coverage in February which is what got me in this mess, my car was repoed today. So my medical options are limited by lack of money.


Additionally, when in a sitting position, my left foot gets very numb. Other then the above thyere is no pain, but I can't even put on shoes as the swelling is so severe.

Expert:  Internist replied 7 years ago.
This is not my area of expertise. I was hoping to help you for free. an excellent nurse passed along the following information which might be helpful.

Adventis has a patient assistance program for Lantus. Application form is in the link.

Some Walgreen's Take Care clinics are also offering free services. Here is the link.

Try these sites. Do not press accept.

Customer: replied 7 years ago.
You haven't addressed my questions about the swelling and what to do.
Expert:  Internist replied 7 years ago.
Another expert will answer this question
Internist and other Health Specialists are ready to help you